# SDR DHL9770507C

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Gouged
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, MAIN CARGO DOOR LOWER EDGE CAM LATCH SUPPORT FITTING AT STA 560 WAS FOUND GOUGED AND NICKED.  REMOVED AND REPLACED LATCH SUPPORT FITTING AT LOWER EDGE OF THE MAIN CARGO DOOR STA 560 PER SRM 51-10-1 AND 51-30-2.  NON ROUTINE 3734.
